Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 825-827
http://dx.doi.org/10.1155/S0161171297001130

Subrings of I-rings and S-rings

Département de Mathématiques et Informatiques, Faculté des Sciences et Techniques, UCAD, DAKAR, Senegal

Received 6 May 1993; Revised 13 February 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mamadou Sanghare, “Subrings of I-rings and S-rings,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 825-827, 1997. https://doi.org/10.1155/S0161171297001130.